# SDR CA151214010

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,775 hours
- Engine: Pwc PW150A
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 9604210
- Condition: Cracked
- Location: Engine Mount
- Part time: 5,403 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MAINTENANCE DISCOVERED THAT THE NR 1 ENGINE, FWD RIGHT HAND ISOLATOR MOUNT MOLDED MATERIAL HAD A 2 INCH CRACK. THE ISOLATOR WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
